Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 72, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Oct 11, 2012, 5:45 PM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2012, 5:45 PM EDT (21:45 UTC)
- Expired
- Oct 12, 2012, 12:11 PM EDT
- In force
- 18 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
798 WHUS73 KGRR 112145 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 545 PM EDT THU OCT 11 2012 LMZ844>849-120545- /O.CAN.KGRR.GL.W.0026.000000T0000Z-121011T2200Z/ /O.NEW.KGRR.SC.Y.0072.121011T2145Z-121012T2100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 545 PM EDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST AND NORTH TONIGHT AT 20 TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS BY MID MORNING FRIDAY. * WAVES...WAVES OF 6 TO 10 FEET WILL GRADUALLY SUBSIDE INTO THE 3 TO 5 FOOT RANGE BY MID MORNING FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
112 WHUS73 KGRR 120115 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 915 PM EDT THU OCT 11 2012 LMZ844>849-120915- /O.CON.KGRR.SC.Y.0072.000000T0000Z-121012T2100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 915 PM EDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY... * WINDS...NORTHWEST AND NORTH TONIGHT AT 20 TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS BY MID MORNING FRIDAY. * WAVES...WAVES OF 6 TO 10 FEET WILL GRADUALLY SUBSIDE INTO THE 3 TO 5 FOOT RANGE BY MID MORNING FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
534 WHUS73 KGRR 120740 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 340 AM EDT FRI OCT 12 2012 LMZ844>849-121545- /O.CON.KGRR.SC.Y.0072.000000T0000Z-121012T2100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 340 AM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...NORTH 10 TO 20 KNOTS BACKING NORTHWEST THEN SOUTHWEST THIS AFTERNOON. * WAVES...WAVES 3 TO 6 FEET THIS MORNING SUBSIDING TO 1 TO 2 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
627 WHUS73 KGRR 121611 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1211 PM EDT FRI OCT 12 2012 LMZ844>849-121715- /O.CAN.KGRR.SC.Y.0072.000000T0000Z-121012T2100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1211 PM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY THIS MORNING. CONDITIONS WILL REMAIN BELOW SMALL CRAFT CRITERIA THROUGH THIS EVENING. LATE TONIGHT AND THROUGH THE WEEKEND WILL BE AN ACTIVE PERIOD OUT ON THE LAKE WITH WINDS AND WAVES INCREASING ONCE AGAIN. MONITOR LATER FORECASTS FOR MARINE ADVISORY OR WARNING INFORMATION. $$ DUKE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 3:45 PM EDT, 2 hours earlier.
Area forecast discussion, Oct 11, 3:45 PM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
345 PM EDT THU OCT 11 2012
.SYNOPSIS...
ISSUED AT 345 PM EDT THU OCT 11 2012
A COLD FRONT WILL SHIFT SOUTH THROUGH THE REGION TONIGHT
BRINGING A FEW RAIN SHOWERS AND ANOTHER SURGE OF COLDER AIR. THE
RAIN SHOWERS ASSOCIATED WITH THE FRONT SHOULD PUSH SOUTH OF THE
STATE OVERNIGHT. SCATTERED LAKE EFFECT RAIN SHOWERS WILL DEVELOP
OVERNIGHT NEAR THE LAKE MICHIGAN SHORE THAT COULD POTENTIALLY MIX
WITH A FEW FLAKES OF SNOW AT TIMES. AREAS OF FROST ARE EXPECTED
INLAND TONIGHT AWAY FROM LAKE MICHIGAN WITH TEMPERATURES DIPPING
INTO THE UPPER 20S AND LOWER 30S. A STRONG FALL LOW PRESSURE SYSTEM
WILL MOVE THROUGH THE GREAT LAKES THIS WEEKEND BRINGING A SURGE OF
WARMER AIR...PERIODS OF RAIN...THUNDERSTORMS AND WINDY CONDITIONS.
HEAVY RAIN IS EXPECTED WITH 1 TO IN EXCESS OF 2 INCHES POSSIBLE.
&&
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 345 PM EDT THU OCT 11 2012
FOCUS OF THE SHORT TERM WAS ON FROST AND FREEZING TEMP POTENTIAL
TONIGHT THEN THE STORM OVER THE WEEKEND. THE STORM OVER THE WEEKEND
WILL BRING THE POTENTIAL FOR HEAVY RAIN...THUNDERSTORMS AND WINDY
CONDITIONS. THREAT FOR SEVERE STORMS CANNOT BE RULED OUT GIVEN THE
FACT THAT STRONG DYNAMICS AND WIND FIELDS ARE IN PLAY.
AS FOR THE FROST TONIGHT...DECIDED TO ISSUE A FREEZE WARNING IN THE
EASTERN TWO ROWS OF COUNTIES AS ENOUGH CLEARING SHOULD OCCUR LATE TO
ALLOW TEMPS TO DROP TO NEAR OR BELOW FREEZING. THE NEXT ROW WEST
(LAKE/NEWAYGO/KENT/BARRY/AZO) RAN WITH A FROST ADVISORY AS CLOUDS
WILL LIKELY BE IN AND OUT WITH A NORTH-NORTHWEST FLOW OFF THE LAKE.
LOWS IN THIS ROW OF COUNTIES WILL DIP INTO THE LOWER TO MIDDLE 30S.
THE LAKESHORE SHOULD SEE ENOUGH CLOUDS AND WIND TO KEEP TEMPS FROM
BEING AN ISSUE.
A BAND OF LIGHT RAIN WILL SHIFT SOUTH THROUGH THE AREA THIS EVENING
INTO THE OVERNIGHT ASSOCIATED WITH THE FRONT. PRECIPITATION IS
FALLING FROM HIGHER CLOUD BASES OF 4000-6000FT AND HAS BEEN
RELATIVELY LIGHT. HAVE SCATTERED POPS COVERING THE LIGHT RAIN.
A RELATIVE QUIET PERIOD WILL EXTEND FROM FRIDAY INTO FRIDAY NIGHT AS
HIGH PRESSURE DRIFTS THROUGH THE GREAT LAKES.
ALL FOCUS THEN MOVES TO THE WEEKEND STORM SYSTEM...A SUB 1000MB LOW
THAT MOVES NORTHEAST ACROSS THE AREA. THE STORM WILL BRING PERIODS
OF RAIN (AT TIMES HEAVY)...THUNDERSTORMS AND WINDY CONDITIONS.
DISCUSSED THE HEAVY RAIN POTENTIAL BELOW IN THE HYDRO SECTION.
EXPECT RAIN AND EMBEDDED THUNDERSTORMS TO MOVE INTO THE AREA
SATURDAY MORNING AND CONTINUE OFF AND ON THROUGH SUNDAY. STRONG
850MB MOISTURE TRANSPORT IS OCCURRING MUCH OF THE TIME...WITH GOOD
SURGES PROGD SATURDAY MORNING...SATURDAY NIGHT AND AGAIN ON SUNDAY.
ROUNDS OF SHOWERS AND STORMS APPEAR LIKELY AS THE AREA WILL SIT
ALONG THE WARM FRONTAL AXIS. THE THREAT FOR SEVERE IS NOT ZERO GIVEN
THE WIND FIELDS IN PLAY...WITH 850MB WINDS OF 40-60 KNOTS AND MID
LEVEL WINDS OF 70 KNOTS. FEEL OUR BEST BET WILL COME AS POTENTIALLY
A LINEAR LINE OF STORMS TRIES TO MOVE IN FROM THE WEST SATURDAY
NIGHT. CHANCE ON SUNDAY AS WELL FOR STRONG WIND GUSTS WHEN A BAND OF
STORMS MAY FORM IN A NARROW COLD FRONTAL RAIN BAND SCENARIO. AS OF
RIGHT NOW THE DAY THREE SPC OUTLOOK HAS THE SLIGHT RISK WEST OF THE
AREA AND AGREE WITH THAT THINKING AT THIS TIME. OUR INSTABILITY IS A
QUESTION MARK. HIGHEST IMPACTS LOOK TO BE RAINFALL AND WIND ON
SUNDAY AS THE LOW DEEPENS AS IT MOVES BY.
.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 345 PM EDT THU OCT 11 2012
BOTH ECMWF AND GFS AGREE ON ZONAL EAST TO WEST STORM TRACK ACROSS
NORTHERN TIER OF U.S. FOR NEXT WEEK. SUCH A TRACK WILL PRODUCE
RESULT IN A RETURN TO NORMAL OR ABOVE NORMAL TEMPERATURES AS COLDER
POLAR AIR RETREATS TO FAR NORTHWEST CANADA AND NORTHERN ALASKA.
BEST CHANCE OF PRECIPITATION COMES IN THE WED-THU TIME FRAME
ASSOCIATED WITH PROGRESSIVE ENERGETIC PACIFIC JET/SHORTWAVE THAT DIG
EAST OF THE ROCKIES TAPPING SOME GULF AIR AS IT MOVES EASTWARD
THROUGH THE GREAT LAKES. BOTH GFS/ECMWF HAVE SIMILAR GROSS
CHARACTER IN TERMS OF TRACK...FRONTAL FEATURES...AND PRECIPITATION
POTENTIAL. HOWEVER IN SPITE OF NWP AGREEMENT...GIVEN ZONAL FLOW OF
OVERALL LONGWAVE PATTERN...WOULD EXPECT SOME EVOLUTION OF FORECAST
SOLUTIONS NEXT FEW DAYS SO CONFIDENCE SUPPORTS ONLY LIKELY POPS AT
THIS TIME.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 135 PM EDT THU OCT 11 2012
SURFACE WIND GUSTS IN EXCESS OF 30KTS AHEAD OF COLD FRONT WILL
CONTINUE THROUGH LATE AFTERNOON. OTHERWISE VFR SHOWERS THIS EVENING
EXCEPT FOR SOME MVFR CIG/VIS ALONG LAKESHORE WITH COLD FRONTAL
PASSAGE BETWEEN 21Z AND 03Z.
OUTLOOK...VFR WITH UNLIMITED CIG/VIS AND LIGHT WINDS ON FRIDAY.
FIRST STRONG FALL STORM WILL BRING WIDESPREAD IFR CIG AND
VIS IN RAIN AND EMBEDDED THUNDERSTORMS FROM LATE SAT
MORNING THRU SUNDAY NIGHT. ALSO WINDS 50KTS+ ARE LIKELY ABOVE
1,000FT SAT EVENING INTO SUN MORNING.
&&
.MARINE...
ISSUED AT 345 PM EDT THU OCT 11 2012
WILL OPT TO LET THE CURRENT GALE WARNING PLAY OUT THROUGH 600 PM.
FREQUENT GALE GUSTS CONTINUE AT SOUTH HAVEN AND HOLLAND. THE GALE
WILL BE SHIFTED INTO A SMALL CRAFT ADVISORY AT THAT POINT WHICH WILL
NEED TO BE RAN THROUGH THE MIDDAY HOURS OF FRIDAY. NORTH FLOW COLD
ADVECTION BEHIND THE FRONT TONIGHT WILL BRING ANOTHER PUSH OF HIGHER
WAVES. BEYOND MIDDAY ON FRIDAY...THE WAVES WILL SETTLE TO BELOW SCA
CRITERIA AS HIGH PRESSURE SETTLES IN. THE RESPITE WILL BE SHORT LIVE
THOUGH AS SOUTH FLOW RAMPS UP FRIDAY NIGHT INTO SATURDAY. STRONG
WINDS AND HIGH WAVES ARE EXPECTED ON LAKE MICHIGAN THROUGH THE
ENTIRE WEEKEND AS A STRONG FALL STORMS SWEEPS NORTHEAST THROUGH THE
GREAT LAKES.
&&
.HYDROLOGY...
ISSUED AT 345 PM EDT THU OCT 11 2012
HYDRO CONCERNS ARE INCREASING RELATED TO THE WEEKEND STORM. IT
APPEARS THAT WE ARE LOOKING AT SIGNIFICANT RAINFALL STARTING
SATURDAY MORNING AND LASTING INTO SUNDAY. PRECIPITABLE WATER VALUES
WHICH LOOK AT WATER CONTENT IN THE ENTIRE COLUMN ARE NEAR MAX VALUES
FOR MID OCTOBER (1.75 INCHES) BASED ON A 50-60YR STUDY. THE SYSTEM
RESPONSIBLE IS A DEEP FALL STORM WHICH WILL BRING PERIODS OF RAIN
AND THUNDERSTORMS OVER THE WEEKEND. IT APPEARS THAT THE HEAVIEST
RAIN BASED ON THE LATEST MODEL GUIDANCE WILL TRACK ACROSS THE
NORTHERN HALF OF THE FORECAST AREA ALONG AND NORTH OF INTERSTATE 96.
RAINFALL TOTALS BY SUNDAY EVENING MAY REACH AROUND AN INCH IN THE
SOUTH TOWARD I94 AND POTENTIALLY 2-3 INCHES FOR CENTRAL LOWER
MICHIGAN. AT THIS POINT CONFIDENCE IN THE LOCATION OF THE HEAVIEST
RAIN AXIS IS NOT HIGH. ALL OF SOUTHWEST LOWER MICHIGAN COULD BE IN
PLAY AT THIS POINT FOR THAT STRIPE OF HEAVIER RAIN. CONFIDENCE IS
INCREASING THOUGH THAT IT MAY FALL ACROSS OUR NORTHERN CWA. AS WE
HEAD THROUGH FRIDAY CONFIDENCE IN LOCATION WILL INCREASE. ANTECEDENT
CONDITIONS ARE GOOD THOUGH WITH SOILS THAT ARE NOT SATURATED AND LOW
FLOWS ON AREA RIVERS. FOR INSTANCE THE STAGE ON THE GRAND IN
DOWNTOWN GRAND RAPIDS IS 2.91 FEET WHICH IS IN THE 9TH PERCENTILE.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR MIZ037-043>046-
050>052-056>059-064>067-071>074.
FROST ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM EDT FRIDAY FOR
MIZ038-044-057-065-072.
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 10 AM EDT FRIDAY FOR
MIZ039-040-045-046-051-052-058-059-066-067-073-074.
LM...GALE WARNING UNTIL 6 PM EDT THIS EVENING FOR LMZ844>849.
&&
SYNOPSIS...DUKE
SHORT TERM...DUKE
LONG TERM...COBB
AVIATION...COBB
HYDROLOGY...DUKE
MARINE...DUKEHazardous weather outlook, Oct 11, 5:35 AM EDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 535 AM EDT THU OCT 11 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-120945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 535 AM EDT THU OCT 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SATURDAY EVENING. LMZ844>849-120945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 535 AM EDT THU OCT 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SOUTHWEST GALES WILL CONTINUE INTO THIS AFTERNOON. WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT. WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT OVER THE WEEKEND. OSTUNO
In the hours before
Local storm report, Oct 11, 5:03 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
503 PM EDT THU OCT 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM NON-TSTM WND GST S BIG SABLE POINT 44.06N 86.51W
10/11/2012 M52.00 MPH MASON MI OFFICIAL NWS OBS
BIG SABLE OBSERVATION
0907 AM NON-TSTM WND GST 4 S MUSKEGON 43.17N 86.24W
10/11/2012 M41.00 MPH MUSKEGON MI ASOS
1100 AM NON-TSTM WND GST 4 W MUSKEGON 43.23N 86.34W
10/11/2012 M49.00 MPH MUSKEGON MI OFFICIAL NWS OBS
GLERL OBSERVATION
1200 PM NON-TSTM WND GST 1 W SOUTH HAVEN 42.40N 86.29W
10/11/2012 M44.00 MPH LMZ844 MI OFFICIAL NWS OBS
GLERL OBSERVATION
0140 PM NON-TSTM WND GST 3 SSW CASCADE 42.88N 85.52W
10/11/2012 M44.00 MPH KENT MI ASOS
0149 PM NON-TSTM WND GST 4 NW LANSING 42.78N 84.59W
10/11/2012 M39.00 MPH CLINTON MI ASOS
0354 PM NON-TSTM WND GST 3 ESE GRAND RAPIDS 42.94N 85.61W
10/11/2012 M40.00 MPH KENT MI BROADCAST MEDIA
MEASURED AT MEMORIAL FIELD
0408 PM NON-TSTM WND GST 4 ESE KALAMAZOO 42.26N 85.53W
10/11/2012 M33.00 MPH KALAMAZOO MI ASOS
&&
MAPLESThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 10:45 AM EDT | Wind Advisory | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 14 more | 7 hr |
| Oct 11, 3:56 PM EDT | Frost Advisory | GRR | Barry, Kalamazoo, Kent, Lake, Newaygo | 17 hr |
| Oct 11, 3:56 PM EDT | Freeze Warning | GRR | Calhoun, Clare, Clinton, Eaton, Gratiot, Ingham and 6 more | 17 hr |
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.